# SDR HNAA2024090500229

- Difficulty date: July 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE I, LH OMEGA BEAM, INBD ANGLE SPLICE BTW AFT AND FWD DIGITAL FOUND CRACKED.
